MAUDE Adverse Event Report: INMODE LTD. ELECTROSURGICAL RF DEVICE EVOKE RIGHT CHEEK APPLICATOR; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT

INMODE LTD. ELECTROSURGICAL RF DEVICE EVOKE RIGHT CHEEK APPLICATOR; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Catalog Number AG608275A
Health Effect - Clinical Codes Full thickness (Third Degree) Burn (2696); Skin Burning Sensation (4540)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated with evoke system utilizing both the right and left cheek applicators.During the treatment time, the patient called for assistance and complaint of burned sensation in her right cheek.The healthcare team immediately stopped the device operation and had the patient hold ice to the area of the incident.Pictures of the patient treatment area revealed a round exposed burn about 2 cm in diameter, located at the skin portion in correspondence with the left tmj.Multi-layered transdermal damage with tissue necrosis was evident.The patient was sent for injury management and was under a care of a dermatologist for wound management and has been to a burn clinic.The device was returned to the manufacturer for testing and was shown to work safely under the required performance specifications, no device defects or malfunctions were detected.Fda safety report id # (b)(4).

Brand Name
ELECTROSURGICAL RF DEVICE EVOKE RIGHT CHEEK APPLICATOR
Common Device Name
MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Manufacturer (Section D)
INMODE LTD.
hokneam northern 20692 06 I
IS  2069206 IL
MDR Report Key12228102
Report NumberMW5102788
Device Sequence Number4725378
Product Code PBX
UDI-Device Identifier07290016633542
UDI-Public07290016633542
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAG608275A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;